# SDR AALA201508219007

- Difficulty date: August 13, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,325 hours, 23,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279108
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L3 DOOR LOWER SURROUND EXIT SIGN IS DAMAGED.  R & R L3 DOOR LOWER SURROUND EXIT SIGN IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
